# SDR 95ZZZX6627

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929R
- Make and model: Doug DC-8-63
- Aircraft serial: 45901
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link Assembly
- Part number: 5751152503
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KDAY/MMEX - FLT 152 - ON TAKEOFF FROM DAY, RT FLAPS EXTENDED TO 35 DEGREE FLAP INDICATION WITH SELECTOR IN 18 DEGREE POSITION.  RETRACTED FLAPS TO 12 DEGREE FLAP INDICATION LT 12 DEGREES AND RT 18 DEGREES.  WHEN FLAPS RE-EXTENDED TO 18 DEGREES, RT FLAP INDICATED 35 DEGREES WITH AN ASSOCIATED ROLL TO THE LEFT.  AIRCRAFT RETURNED TO KDAY.  SD MAINTENANCE REMOVED AND REPLACED THE RT INBOARD FLAP LINK IAW MM 27-52-02.  MAINTENANCE REMOVED AND REPLACED THE INBOARD FLAP ACTUATOR AS A PRECAUTION.  AN OPERATIONAL AND LEAK CHECK OF THE FLAP CONTROL SYSTEM WAS GOOD.  NO DEFECTS NOTED.
